American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] J. Higes. Assouad-Nagata dimension of nilpotent groups with arbitrary left invariant metrics. Proc. Amer. Math. Soc. 138 (2010) 2235-2244. MR 2596064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Dydak and J. Higes. Asymptotic cones and Assouad-Nagata dimension. Proc. Amer. Math. Soc. 136 (2008) 2225-2233. MR 2383529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Petr Holicky. Borel sets with countable sections for nonseparable spaces. Proc. Amer. Math. Soc. 134 (2006) 1519-1525. MR 2199201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lai-Jiu Lin, Ngai-Ching Wong and Zenn-Tsuen Yu. Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces. Proc. Amer. Math. Soc. 133 (2005) 3421-3427. MR 2161168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Garcia-Ferreira and M. Sanchis. Weak selections and pseudocompactness. Proc. Amer. Math. Soc. 132 (2004) 1823-1825. MR 2051146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Janusz J. Charatonik and Pawel Krupski. Dendrites and light mappings. Proc. Amer. Math. Soc. 132 (2004) 1211-1217. MR 2045440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Valentin Gutev and Vesko Valov. Continuous selections and $C$-spaces. Proc. Amer. Math. Soc. 130 (2002) 233-242. MR 1855641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kazumi Miyazaki. Characterizations of paracompact-like properties by means of set-valued semi-continuous selections. Proc. Amer. Math. Soc. 129 (2001) 2777-2782. MR 1838802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Valentin Gutev and Tsugunori Nogura. Vietoris continuous selections and disconnectedness-like properties. Proc. Amer. Math. Soc. 129 (2001) 2809-2815. MR 1838807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Valentin Gutev and Stoyan Nedev. Continuous selections and reflexive Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 1853-1860. MR 1814119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francis Jordan and Sam B. Nadler Jr.. A result about a selection problem of Michael. Proc. Amer. Math. Soc. 129 (2001) 1219-1228. MR 1707150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Janusz J. Charatonik, Wlodzimierz J. Charatonik and Pawel Krupski. Dendrites and light open mappings. Proc. Amer. Math. Soc. 128 (2000) 1839-1843. MR 1787331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hans-Peter A. Künzi and Leonid B. Shapiro. On simultaneous extension of continuous partial functions. Proc. Amer. Math. Soc. 125 (1997) 1853-1859. MR 1415348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Cichoń, A. Kharazishvili and B. Węglorz. On sets of Vitali's type . Proc. Amer. Math. Soc. 118 (1993) 1243-1250. MR 1151809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Burgess and Ashok Maitra. Nonexistence of measurable optimal selections . Proc. Amer. Math. Soc. 116 (1992) 1101-1106. MR 1120505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sam B. Nadler. $\epsilon$-selections . Proc. Amer. Math. Soc. 114 (1992) 287-293. MR 1074756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. D. Garrett. Connected plane sets which contain no nondegenerate connected simple graph . Proc. Amer. Math. Soc. 113 (1991) 451-459. MR 991696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Vasile Staicu. Continuous selections of solution sets to evolution equations . Proc. Amer. Math. Soc. 113 (1991) 403-413. MR 1076580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hisao Kato. A note on continuous mappings and the property of J. L. Kelley . Proc. Amer. Math. Soc. 112 (1991) 1143-1148. MR 1073527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Krzysztof Przesławski and Longin E. Rybiński. Michael selection theorem under weak lower semicontinuity assumption . Proc. Amer. Math. Soc. 109 (1990) 537-543. MR 1002163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. Michael. A generalization of a theorem on continuous selections . Proc. Amer. Math. Soc. 105 (1989) 236-243. MR 939967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Maitra, B. V. Rao and V. V. Srivatsa. Some applications of selection theorems to parametrization problems . Proc. Amer. Math. Soc. 104 (1988) 96-100. MR 958050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. Michael. A note on a selection theorem . Proc. Amer. Math. Soc. 99 (1987) 575-576. MR 875402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Witold Marciszewski. Lindel\"of property in function spaces and a related selection theorem . Proc. Amer. Math. Soc. 101 (1987) 545-550. MR 908666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Sreela Bhattacharya and S. M. Srivastava. Selection theorems and invariance of Borel pointclasses . Proc. Amer. Math. Soc. 97 (1986) 707-711. MR 845992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] H. Sarbadhikari. A one-one selection theorem . Proc. Amer. Math. Soc. 97 (1986) 320-322. MR 835890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. W. Hansell. $F\sb \sigma$-set covers of analytic spaces and first class selectors . Proc. Amer. Math. Soc. 96 (1986) 365-371. MR 818473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. S. De Blasi and J. Myjak. Continuous selections for weakly Hausdorff lower semicontinuous multifunctions . Proc. Amer. Math. Soc. 93 (1985) 369-372. MR 770557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Maitra and V. V. Srivatsa. Parametrizations of Borel sets with large sections . Proc. Amer. Math. Soc. 93 (1985) 543-548. MR 774020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sandro Levi and Ashok Maitra. Borel measurable images of Polish spaces . Proc. Amer. Math. Soc. 92 (1984) 98-102. MR 749900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia